MathSciNet Relay Station
MathSciNet bibliographic data
MR1083050 65N30
Chen, Z.; Douglas, J., Jr. Prismatic mixed finite elements for second order elliptic problems. Calcolo 26 (1989), no. 2-4, 135–148 (1990).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement